# SDR W8PA971207

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR TIE FORWARD SIDE OF BS 986.5, RBL 16, WL 183.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-00-03 REPAIRED PER SRM 53-00-03.  (M)
